Red Itchy Rash Accompanied By Yellowing Urine After 4 Days Of Consumption Of Ulcer Drugs?
Hello. Right now I am taking drugs to treat chronic ulcers. I have 4 drugs, omeprazole, sucralfate, buscopan, and domperidone. 2 consecutive days I consume according to recommended use. My urine turned yellow and I just thought maybe it was a drug reaction. But more and more here I felt extraordinary itching, but there were no mosquito bite marks or so on. Then the scratching area appears as a rash, reddish spots. And the scratching area becomes yellow. Is this because of the effect of the drug? Or is it normal? And what should I do?
Thank you for the question.
Need to clarify, exactly what kind of chronic ulcer you experience? Has it been checked by a doctor and diagnosed with chronic gastritis? What tests have you been through to determine the diagnosis of your disease? Do you take these medicines as prescribed by your doctor?
Chronic gastritis (chronic gastritis) usually causes sufferers to experience nausea, vomiting, bloating, stomach cramps, loss of appetite, weakness, tightness, lumps in the throat, and sometimes even phlegm or bloody stools and weight loss that is quite drastic. Ideally, the diagnosis of this condition is made not only through interviews and physical examinations, but also supporting tests, such as endoscopy, to confirm it. This examination is needed because many other medical conditions clinically have similar symptoms, including cholangitis, cholelithiasis, cholecystitis, pancreatitis, esophagitis, bile cancer, pancreatic cancer, hepatitis, alcoholism, cirrhosis, liver cancer, typhoid fever or other digestive infections, somatoform disorders , etc.
As for the four drugs you mentioned, as long as their consumption is done according to a doctor's prescription, it should not cause dark yellow urine, itching, and yellowish skin after being scratched. Allergy to these drugs may make itchy skin, but does not cause the urine and skin to turn yellowish as you experience. It is possible, your complaints, in addition to the influence of drugs, also arise due to liver disorders, disorders of the gall bladder or two, pancreatic disorders, and many other factors. As mentioned above, clinically, the symptoms of these disorders can be very similar to the symptoms of chronic gastritis.
The good, so that your condition is handled properly, check yourself back to the doctor or doctor of internal medicine. Not just endoscopy, blood tests, urine, feces, etc. doctors can also do so they can give you the best treatment.
In the meantime, the best thing to do is:
Drink 2-3 liters of water a day Don't consume alcohol and other food items that aggravate the function of the liver and digestive tract, such as foods that are too fatty and contain a lot of gas Eat a little but often If there is food or other substances that make you allergic, stay away from the allergen Improve your drii cleanliness and your environment Don't scratch your itchy skin Hope it helps huh ..